Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor, Prozac, Zoloft...HELP!

Posted by ltleangel20 on June 27, 2003, at 17:45:51

In reply to Re: effexor withdrawal IS FINE jtc, posted by KimberlyDi on June 27, 2003, at 12:32:20

Hello, well here's the story. I was on 75mg of Effexor for about 2 and a half years. About a month ago, my doctor started tapering me off of it and for the last 2 weeks, put me on 20mg of Prozac to help with the withdrawal feelings. Does this sound familiar to anyone? After being on the Prozac a month, my depression was getting worse so my doctor added Zoloft 25mg (which I was on a while ago for about 3 years). I took the Prozac and Zoloft for 3 days and then stopped the Prozac. Now I am on 25 mg on Zoloft per day and I have been feeling dizzy, not dizzy where I can't see straight, just unbalanced, like I want to close my eyes. This is my only complaint and I would just like to know what anyone thinks it is from? I really feel like I'm going crazy and I would like to know that I'm not the only one with this symptoms. Do you think it's withdrawal from Effexor (even though I've been off of it for 3 and a half weeks), withdrawal from Prozac, or a side effect of Zoloft? Please write back with any helpful info to put my mind at ease. Thanks so much!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ltleangel20 thread:13781
URL: http://www.dr-bob.org/babble/20030624/msgs/237565.html